# SDR AALA202409033619

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 66,153 hours, 38,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK NOTICED WET SOCK SMELL BELOW 10,000 FOR APPROXIMATELY 5 MINUTES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
